# SDR DALA2015040102547

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 598-946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT FWD/UPPER CORNER OF WINDOW RING PAN BETWEEN STA 598-617, 750-769 AND 927-946 AT PAX CABIN. AREA WAS REPAIR IAW SRM 53-05, PAR 139, FIG 122, SRM 51-36-2 AND 51-30-5 AND ER/A 487747-14MA.
